# SDR CA060421029

- Difficulty date: April 21, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Boeing 737290C
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 727a S22-23r
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SHEAR TIE CRACKED AT BS 727A BETWEEN STR 22R AND 23R AND REPAIRED IAW CUSTOMER EA. (TC NR 20060421029)
